# SDR SWAA2016080154367

- Difficulty date: June 24, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SHIELD CORRODED AT BS 847 - 867, RBL 21, WL 164.   R & R THE WEB SHIELD ASSY IAW SRM.
